# SDR DALA2024113011288

- Difficulty date: November 26, 2024
- Submitted: November 30, 2024
- Operation: Air carrier
- Aircraft: N401DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1915
- Aircraft time: 21,495 hours, 2,468 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3401 DIRTY SOCK SMELL REPORTED. CORRECTIVE ACTION: REPLACED APU BREATHER FILTER AND CABIN FILTERS. OK FOR CONTINUED SERVICE. (0679756)
